PASCAL - Pattern Analysis, Statistical Modelling and Computational Learning

Strongly regular tri-Cayley graphs.
Dragan Marušič, Klavdija Kutnar, Štefko Miklavčič and Primož Šparl
Eur. j. comb. Volume 30, Number 4, pp. 822-832, 2009. ISSN 0195-6698

Abstract

A graph is called tri-Cayley if it admits a semiregular subgroup of automorphisms having three orbits of equal length. In this paper, the structure of strongly regular tri-Cayley graphs is investigated. A structural description of strongly regular tri-Cayley graphs of cyclic groups is given.

EPrint Type:Article
Project Keyword:Project Keyword UNSPECIFIED
Subjects:Theory & Algorithms
ID Code:8224
Deposited By:Boris Horvat
Deposited On:21 February 2012